# SDR CA081106005

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 7,379 hours
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8S5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Condition: Failed
- Location: Muffler
- Component: Muffler
- Component part number: 6689403
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) POWER LOSS ON TAKEOFF DUE TO BAFFLE FAILURE INSIDE MUFFLER WHICH RESTRICTED EXHAUST OF ENGINE CAUSING PARTIAL POWER LOSS.
